# SDR FXGA201612301642

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 49,562 hours, 54,021 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT LEFT HAND STA 1132 STRINGER L14. MAJOR REPAIR OF CRACK PER SRM REFERENCE. REPAIR PER SRM 53-01 FIGURE 2 (SHEET 3).
